News

Update on “lethal batch” of opiates

Posted on:

South Wales Police Detectives investigating the sudden death of a 17-year-old boy are repeating their warning about a potentially dangerous batch of morphine drugs which are believed to be in circulation.

Zomorph – a morphine which can be prescribed for patients receiving palliative care – is being linked to the death of a 17 year-old boy from Treorchy and a number of recent hospital admissions.

The drug is potentially fatal if taken without a prescription and advice from a healthcare professional. A quantity of Zomorph tablets have been seized but officers believe that there to be others in circulation.

The Zomorph tablets are described as being half white and half transparent capsules, marked 100mg and holding beige granular substance, and come in branded blister packs.

RT @Glyn_Davies1 Great to be with Cardiff Community Addictions Unit (CAU) today as they begin to offer @Breaking_Free_ to all SU's! @CV_UHB @ApbCardiffVale 😃

About 2 years ago

Cardiff and Vale APB on Twitter

Mailing List